Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 164, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 30, 2011, 3:40 PM EDT for Gadsden County, Leon County, Florida. It was in force for 35 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2011, 3:40 PM EDT (19:40 UTC)
- Expired
- Jun 30, 2011, 4:15 PM EDT
- In force
- 35 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Gadsden County, FL, Leon County, FL
The radar
The Tallahassee radar (KTLH), 21 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 3:40 PM EDT | TSTM WND DMG | 1 Nnw Killearn Estates, FL | FOXCROFT DRIVE NEAR GILES PLACE CLOSED DUE TO FALLEN TREES. |
| Jun 30, 3:40 PM EDT | TSTM WND DMG | 4 Ne Tallahassee Coml A, FL | TREES DOWN AT THE INTERSECTION OF NOBLE DR. AND GOOSE POND CT. |
| Jun 30, 3:43 PM EDT | TSTM WND DMG | 4 Ne Tallahassee Coml A, FL | TREES DOWN NEAR THE INTERSECTION OF CAPITAL CIRCLE NE AND MICCOSUKEE RD. |
| Jun 30, 3:45 PM EDT | TSTM WND DMG | 2 Wnw Tallahassee Coml, FL | TREES DOWN AT THE INTERSECTION OF OCALA RD AND HONEYSUCKLE RD. |
| Jun 30, 3:45 PM EDT | TSTM WND DMG | 3 Wnw Tallahassee Coml, FL | TREES DOWN AT THE INTERSECTION OF SAN LUIS RD. AND DON ANDRES DR. |
| Jun 30, 3:47 PM EDT | TSTM WND DMG | 1 Nnw Tallahassee Coml, FL | TREES DOWN ON OLD BAINBRIDGE ROAD NORTH OF WEST BREVARD STREET. OLD BAINBRIDGE WAS CLOSED AT THAT LOCATION AT THAT TIME. |
| Jun 30, 3:47 PM EDT | TSTM WND DMG | 2 Wnw Tallahassee Coml, FL | TREES DOWN AT THE INTERSECTION OF W. CALL ST. AND CHAPEL DR. |
| Jun 30, 3:47 PM EDT | TSTM WND GST 64 | 1 W Tallahassee, FL | 56 KNOT GUST MEASURED ON ROOF OF NWS BUILDING. |
| Jun 30, 3:48 PM EDT | TSTM WND DMG | Doak Campbell Stadium, FL | 6 TREES AND A POWERLINE DOWN. |
| Jun 30, 3:52 PM EDT | TSTM WND DMG | 4 Se Tallahassee Coml A, FL | TREES DOWN NEAR THE INTERSECTION OF BLAIRSTONE RD AND CAP. CIR. NE AS WELL AS THE INTERSECTION OF TRAM RD AND MERCHANTS ROW BLVD. |
| Jun 30, 3:52 PM EDT | TSTM WND DMG | Southwood, FL | TREE UPROOTED AND STOP SIGN BLOWN DOWN IN SOUTHWOOD. |
| Jun 30, 3:52 PM EDT | TSTM WND GST 60 | Southwood, FL | 60 MPH WIND GUST MEASURED BY WEATHER EQUIPMENT AT FLORIDA HIGH SCHOOL IN SOUTHWOOD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.7 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 822 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 927 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
974
WUUS52 KTAE 301940
SVRTAE
FLC039-073-302015-
/O.NEW.KTAE.SV.W.0164.110630T1940Z-110630T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
340 PM EDT THU JUN 30 2011
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN GADSDEN COUNTY IN FLORIDA...
CENTRAL LEON COUNTY IN FLORIDA...
* UNTIL 415 PM EDT
* AT 339 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES NORTH
OF TALLAHASSEE...OR NEAR ORCHARD POND...AND MOVING SOUTH AT 5 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
KILLEARN LAKES...TALLAHASSEE COML AIRPORT...MOCCASIN GAP...
BRADFORDVILLE...LAKE JACKSON...MICCOSUKEE...MIDWAY...CONCORD...
MISSION SAN LUIS...TALLAHASSEE COMM COLLEGE...INNOVATION PARK...
KLEMAN PLAZA...FLORIDA STATE UNIVERSITY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3052 8404 3046 8404 3043 8408 3032 8408
3038 8450 3062 8446 3063 8401 3053 8398
TIME...MOT...LOC 1940Z 345DEG 5KT 3057 8433
$$
42-DVD1 follow-up statement
239
WWUS52 KTAE 301949
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
349 PM EDT THU JUN 30 2011
FLC039-073-302015-
/O.CON.KTAE.SV.W.0164.000000T0000Z-110630T2015Z/
LEON FL-GADSDEN FL-
349 PM EDT THU JUN 30 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR EASTERN GADSDEN AND CENTRAL LEON COUNTIES...
AT 345 PM EDT...A WIND GUST TO 64 MPH WAS RECORDED AT THE NWS OFFICE
ON THE FSU CAMPUS. THIS STORM WAS MOVING SOUTH AT 5 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TALLAHASSEE MEMORIAL HOSP...BAUM...FLORIDA STATE UNIVERSITY...
FALLSCHASE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3052 8404 3046 8404 3043 8408 3032 8408
3038 8450 3062 8446 3063 8401 3053 8398
TIME...MOT...LOC 1949Z 345DEG 5KT 3045 8430
$$
42-DVDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 3:10 PM EDT, 30 minutes earlier.
Area forecast discussion, Jun 30, 3:10 PM EDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 310 PM EDT THU JUN 30 2011 ...A FEW STORMS MAY BE STRONG TO ISOLD SEVERE REST OF THIS AFTN INTO EARLY EVE... ...WARMER AND DRIER WEATHER ON TAP INTO WEEKEND... .SYNOPSIS... CONVECTION DEVELOPED DURING EARLY AFTN ACROSS STALLED FRONT ALONG CNTRL FL PANHANDLE INTERACTING WITH WEAK SEA BREEZE AND SEVERAL OUTFLOW BOUNDARIES AIDED BY H5 TROUGH...HIGH PWATS/DEW POINTS. UNDER TEMPS UP TO THE MID 90S AND AMPLE DEEP LYR MOISTURE...MODERATE AMOUNTS OF MLCAPE HELPED DEEPEN THESE CELLS AS THEY DRIFTED NWD ALONG SEABREEZE WITH ACTIVITY FOCUSED FROM LEON COUNTY E/SE TO DIXIE COUNTY. ADDITIONAL ISOLD CELLS DEVELOPED ACROSS AL/GA COUNTIES. WEAK LOW/MID LEVEL FLOW WILL FAVOR BRIEF PULSE STORMS AND A FEW CAN GENERATE GUSTY WINDS INTO THIS EVE. ALSO CANNOT DISCOUNT BRIEF SEVERE STORM WITH MICROBURSTS AND DAMAGING WINDS. THERE WERE VARIOUS REPORTS OF WATERSPOUTS THIS MORNING AND AFTERNOON IN THE VICINITY OF APALACHICOLA. AT UPPER LEVELS... THE LARGE SCALE LONGWAVE PATTERN REMAINS HIGHLY AMPLIFIED. THIS IS HIGHLIGHTED BY A TROUGH OVER WRN STATES WITH LOW OVER SRN UT...A RIDGE FROM DESERT SW NEWD TO ANTICYCLONE OVER SW KS THEN NNE ACROSS UPPER MIDWEST/UPPER MS VALLEY REGIONS...AND A TROUGH OVER ERN MOST STATES FROM 562DM LOW OVER QUE AND AXIS SWD TO 588DM LOW SW OF APALACHICOLA. DURING THE NEXT 24HRS...WRN TROUGH IS FORECAST TO MOVE NEWD ACROSS THE NRN AND CNTRL PLAINS WITH ASSOCD POTENT GREAT BASIN SHORTWAVE EJECTS ENE. THIS WILL FLATTEN RIDGE AND IT SHUNTS IT FURTHER NEWD TO UPR MS VALLEY/UPR GREAT LAKES. IN RESPONSE...DOWNSTREAM UPPER TROUGH SHUNTED E/NE FROM OFF ERN SEABOARD SWWD TO NE MOST GULF OF MEX. ASSOCD CLOSED QUE LOW EDGES SLOWLY E AND OPENING INTO A TROUGH. H5 TROUGH AXIS SHOULD PUSH SOUTH OF CWA TONIGHT. LOCALLY THIS WILL YIELD A PREDOMINANT DRY NORTHERLY FLOW. TLH VAD SHOWS VEERING FLOW FROM SW AT SFC TO NW AT 2K TO NNE ABOVE 6K. THIS ALSO REFLECTED IN MODEL SOUNDINGS. I.E. GFS TAE WITH 1.93 INCH PWAT AT 18Z THU DECREASING TO 1.21 INCH PWAT AT 18Z FRI. FARTHER INTO ENCROACHING DRIER AIR...DHN WITH 1.46 INCH PWAT AT 18Z THU DECREASING TO 1.14 INCH PWAT AT 18Z FRI. AT LOWER LEVELS... THE SUBTROPICAL RIDGE EXTENDS WWD ACROSS S FL AND INTO THE GULF. LOOKING N...A STALLED WEAK FRONTAL BOUNDARY WAS NOTED ALONG THE FL COAST. MODELS IMPLY THAT FRONT WILL DRIFT SOUTH AND STALL ALONG THE COAST INTO FRIDAY AS HIGH PRESSURE DEVELOPS OVER THE WV APPALACHIAN MOUNTAINS. LOOKING SOUTH...THE RIDGE AXIS WILL DRIFT NORTH INTO CENTRAL FLORIDA FRIDAY AND THEN INTO SOUTH GEORGIA ON SATURDAY. ALL THIS WILL WASH OUT SURFACE FRONT/TROUGHS B4 SATURDAY. TS ARLENE WAS MOVING OVER THE E COAST OF MEXICO. && .SHORT TERM...TONIGHT THROUGH SUNDAY. SHORT TERM WILL SHOWS INCREASINGLY DRIER AIRMASS...FEWER CLOUDS AND SLIGHTLY WARMER HIGHS AND COOLER LOWS EACH DAY THRU WEEKEND. TONIGHT...UNLIKE RECENT NIGHTS...CONVECTION OVER LAND IS EXPECTED TO DISSIPATE FAIRLY EARLY...BUT WILL LAST LONGER OVER THE APALACHEE BAY AND POSSIBLY DIXIE COUNTY. WILL GO WITH 30-10% SE-NW POP GRADIENT. LOWS FROM AROUND 70 SE BIG BEND/ADJACENT GA TO MID 70S PANHANDLE COAST. FRIDAY...40-10% SE-NW POP GRADIENT DAYTIME...0 TO 20% N-S AT NIGHT. HIGHS 90 COAST TO MID-UPPER 90S NORTH. LOWS NEAR 70 SE BIG BEND/ADJACENT GA TO MID 70S PANHANDLE COAST. SATURDAY...10-20% POPS DAYTIME...NIL POPS AT NIGHT. HIGHS 90 COAST TO MID-UPPER 90S INLAND. LOWS UPPER 60S SE BIG BEND/ADJACENT GA TO LOW 70S SE ALA/SW GA. SUNDAY...NIL POPS. HIGHS 90S COAST TO UPPER 90S INLAND. && .LONG TERM...SUN NIGHT THROUGH NEXT THU. THE LONG TERM PERIOD BEGINS WITH RIDGING EXTENDING FROM SOUTHERN CALIFORNIA EASTWARD TO THE TENNESSEE RIVER VALLEY. THERE IS A BREAK BETWEEN THIS LARGE RIDGE AND THE BERMUDA RIDGE JUST OFF THE CAROLINA COAST DUE TO A DEPARTING EAST COAST TROF. WITH THE RIDGING REMAINING IN PLACE INTO AT LEAST MONDAY...POP CHANCES WILL REMAIN RELATIVELY LOW AND CONFINED PRIMARILY TO THE SEA BREEZE ZONE IN THE AFTERNOON. TEMPERATURES WILL RETURN TO NEAR THE 100 DEGREE MARK. RECORD HIGH TEMPERATURES FOR TALLAHASSEE FOR THE FIRST PART OF JULY ARE IN THE MID 100S (1931)...WHICH WITH THE EXPECTED PATTERN SHOULD BE SAFE. BY TUESDAY...THE LARGE UPPER LOW OVER THE HUDSON BAY WILL DEEPEN AS IT SURGES SOUTHEASTWARD INTO THE ST LAWRENCE RIVER VALLEY. THIS WILL RESULT IN THE LARGE RIDGE RETREATING WESTWARD...WHILE THE EASTERN COMPONENT WEAKENS CONSIDERABLY...CREATING A GAP BETWEEN THE WESTERN CONUS RIDGE AND THE BERMUDA RIDGE. AS THIS OCCURS ON TUESDAY...AN INCREASE IN MOISTURE IS EXPECTED TO ARRIVE FROM THE SOUTHERN GULF OF MEXICO IN ASSOCIATION WITH A WESTWARD MOVING TROPICAL WAVE. RAIN CHANCES WILL BE ON THE RISE AS DEEP LAYER MOISTURE INCREASES AS WELL. MAX TEMPS WILL ALSO DROP OFF INTO THE MID 90S. && .MARINE... A TROUGH NEAR THE COAST WILL GRADUALLY SETTLE SWD ACROSS THE WATERS WITH HIGH PRESSURE BECOMING ESTABLISHED TO THE N. THIS WILL CREATED A PERIOD OF RATHER LIGHT WINDS WITH SEA BREEZE DOMINATING THIS AFTERNOON INTO FRI WITH WINDS SWITCHING AROUND TO THE E BY SAT. CONVECTIVE COVERAGE OVER THE WATERS WILL CONTINUE TO MAXIMIZE DURING THE EARLY MORNING HOURS AND DROP OFF DURING THE MIDDAY TO AFTERNOON HOURS. TS ARLENE WILL GENERATE SOME SWELLS WHICH WILL MOVE NEWD AND LIKELY INCREASE RIP CURRENT RISK BY LATE WEEKEND.... ESPECIALLY OVER PANHANDLE BEACHES. && .AVIATION... SCT-BKN CU FIELD HAS BECOME ESTABLISHED ACROSS MUCH OF THE REGION EARLY THIS AFTERNOON. INTERESTING BAND THROUGH SOUTHERN AL INCLUDING KDHN WITH A LACK OF CU...BUT EXPECT THIS AREA TO FILL IN WITH TIME. THE CU FIELDS IS GIVING WAY TO A SCATTERING OF SHOWERS AND STORMS...MAINLY TO THE EAST KDHN AND KECP...AND IT IS THE EASTERN TERMINALS OF KTLH...KABY...AND KVLD THAT WILL SEE THE BEST CHANCES FOR BRIEF VIS/CIG RESTRICTIONS ASSOCIATED WITH PASSING SHOWERS. CONVECTION WILL DISSIPATE WITH THE SETTING OF THE SUN THIS EVENING GIVING WAY TO PREVAILING VFR CONDITIONS THROUGH MUCH OF THE OVERNIGHT. PATCHES OF MVFR VIS ARE POSSIBLE TOWARD DAWN...ESPECIALLY FOR THOSE TERMINALS WHICH RECEIVE MEASURABLE RAINFALL TODAY. && .FIRE WEATHER... RELATIVE HUMIDITY VALUES ARE GENERALLY EXPECTED TO REMAIN ABOVE CRITICAL LEVELS OVER THE NEXT COUPLE OF DAYS. SHOWERS AND THUNDERSTORM ACTIVITY DURING THE AFTERNOON AND EARLY EVENING IS EXPECTED TO BE ONLY ISOLATED IN NATURE. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 72 96 71 96 71 / 20 40 10 20 10 PANAMA CITY 76 90 76 92 75 / 20 20 20 20 10 DOTHAN 72 97 72 98 74 / 10 10 10 20 10 ALBANY 72 97 72 97 72 / 10 10 10 20 10 VALDOSTA 70 96 69 96 68 / 20 30 10 10 10 CROSS CITY 70 95 69 94 67 / 40 40 20 20 10 APALACHICOLA 75 90 75 91 71 / 20 30 20 20 10 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && BLOCK/MROCZKA/GODSEY
Hazardous weather outlook, Jun 30, 5:24 AM EDT, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 524 AM EDT THU JUN 30 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-011000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 524 AM EDT THU JUN 30 2011 /424 AM CDT THU JUN 30 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ONCE AGAIN TODAY ACROSS MAINLY THE FLORIDA BIG BEND AND EASTERN PANHANDLE WITH COVERAGE DROPPING OFF RAPIDLY TO THE NORTH. THE STORMS IN NORTHWEST FLORIDA WILL BE ACCOMPANIED BY FREQUENT LIGHTNING AND GUSTY WINDS. THERE IS A MODERATE RISK OF RIP CURRENTS TODAY ALONG THE FLORIDA PANHANDLE BEACHES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... FRIDAY WILL SEE SIMILAR CONVECTIVE COVERAGE TO TODAY. SHOWERS AND THUNDERSTORMS WILL BE LESS PREVALENT THAN NORMAL ACROSS MUCH OF THE FORECAST AREA THROUGH THE HOLIDAY WEEKEND. THIS WILL ALLOW TEMPERATURES TO ONCE AGAIN SOAR SEVERAL DEGREES ABOVE NORMAL. DAYTIME HIGHS WILL BE IN THE MID TO UPPER 90S ON FRIDAY AND SATURDAY AND THEN INCREASE TO AROUND 100 DEGREES FOR MOST INLAND AREAS ON SUNDAY AND INDEPENDENCE DAY. HEAT INDICES WILL PEAK AROUND 105 DEGREES ON THESE DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 18-WOOL
In the hours before
Local storm report, Jun 30, 2:13 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
213 PM EDT THU JUN 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM WATER SPOUT 1 ESE THIRTEEN MILE 29.70N 85.17W
06/30/2011 GMZ750 FL EMERGENCY MNGR
A WATER SPOUT WAS REPORTED JUST OFFSHORE OF COUNTY ROAD
30A ABOUT 11 MILES WEST OF APALACHICOLA OVER SAINT
VINCENT SOUND.
&&
DVDLocal storm report, Jun 30, 2:16 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
216 PM EDT THU JUN 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM WATER SPOUT 1 ESE THIRTEEN MILE 29.70N 85.17W
06/30/2011 GMZ750 FL LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED A SECOND WATER SPOUT OVER SAINT
VINCENT SOUND IN PRACTICALLY THE SAME PLACE AS THE
EARLIER REPORT BEFORE NOON.
&&
DVDSpecial weather statement, Jun 30, 2:50 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
250 PM EDT THU JUN 30 2011
FLZ019-301930-
MADISON FL-
250 PM EDT THU JUN 30 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR MADISON COUNTY...
* UNTIL 330 PM EDT
AT 248 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 16 MILES WEST OF MADISON...OR NEAR EBB...MOVING SOUTH AT
5 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3030 8347 3030 8379 3039 8379 3038 8379
3038 8376 3044 8372 3050 8373 3055 8367
3055 8364 3058 8361 3060 8361 3065 8350
TIME...MOT...LOC 1851Z 354DEG 5KT 3041 8368
42-DVDSpecial weather statement, Jun 30, 3:27 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
327 PM EDT THU JUN 30 2011
FLZ017-302015-
LEON FL-
327 PM EDT THU JUN 30 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR LEON COUNTY...
* UNTIL 415 PM EDT
AT 325 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 9 MILES NORTH OF TALLAHASSEE...OR NEAR ORCHARD POND...
MOVING SOUTH AT 10 MPH.
DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 3052 8404 3046 8404 3043 8408 3027 8408
3027 8424 3030 8425 3031 8445 3046 8444
3048 8440 3057 8438 3064 8430 3068 8429
3067 8401 3060 8401 3053 8398
TIME...MOT...LOC 1928Z 013DEG 8KT 3056 8431
42-DVDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 11:22 AM EDT | Special Marine Warning | TAE | 53 min | |
| Jun 30, 1:56 PM EDT | Special Marine Warning | TAE | 64 min | |
| Jun 30, 2:50 PM EDT | Special Weather Statement | TAE | Madison | 40 min |
| Jun 30, 3:27 PM EDT | Special Weather Statement | TAE | Leon | 48 min |
| Jun 30, 3:54 PM EDT | Severe Thunderstorm Warning | TAE | Leon, Wakulla | 36 min |
| Jun 30, 4:00 PM EDT | Special Weather Statement | TAE | Liberty | 30 min |
| Jun 30, 4:22 PM EDT | Severe Thunderstorm Warning | TAE | Leon, Wakulla | 38 min |
| Jun 30, 4:31 PM EDT | Special Marine Warning | TAE | 59 min | |
| Jun 30, 5:27 PM EDT | Special Weather Statement | TAE | Liberty | 48 min |
| Jun 30, 5:32 PM EDT | Severe Thunderstorm Warning | TAE | Franklin, Liberty, Wakulla | 43 min |
| Jun 30, 6:10 PM EDT | Severe Thunderstorm Warning | TAE | Franklin, Gulf, Liberty | 50 min |
| Jun 30, 6:15 PM EDT | Special Marine Warning | TAE | 75 min | |
| Jun 30, 7:30 PM EDT | Special Marine Warning | TAE | 60 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.